# SDR ASAA0380683

- Difficulty date: October 15, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BAC1509100135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK 15K CHECK, FOUND FLOOR PANEL, MEMBRANE, IS CORRODED AT FS 522.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-10-3.  (M)
